# SDR 96FDEA00995

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0373 AND 026, DENTS IN FRAME BS 950F LBL 29 TO 36 WL 148 TO 152.  REPAIRED FRAM AT BS 950, LBL 29 TO 36, WL 148 TO 152, IAW FED EX SRM 51-40-3.
